Psycho-Babble Social | for general support | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: ghost story Tabitha

Posted by lil jimi on January 1, 2017, at 14:14:55

In reply to Re: ghost story lil jimi, posted by Tabitha on September 19, 2016, at 11:13:07

I wrote on September 15th:
> > Last of three chemotherapy treatments was yesterday. Tomorrow at 8:00am is number 26 of 35 irradiations leaving the last four Monday through Thursday of next week.

You replied:
> You're almost done. Nice!

Indeed my last infusion with Cisplatin Sept. 14th and my last radiation treatment was on September 22nd.

I wrote:
> >
> > In two weeks I'll have an appointment with my "Chemo Sabe", Doc V.
You relied:
> hahaha

And I thank you for appreciating my chemotherapy comedy:

"During my treatment we can tell I am 'Tonto' to Dr.Vinjamaram's 'Lone Ranger' since he's my "Chemo Sabe"."

>
> > You may see a current campaign on television. A series of young people look into the camera and ask "Did you know Daddy?", "Did you know Mommie?" "That there is a vaccine for HPV?"
> >
> > I am weak for this but I watch every time and I cry.
>
> So sad :-(

Unutterably tragic: Untold numbers are left at risk because effective, available vaccinations are not allowed to provide permanent protection. I know all too well the suffering that could be/should be prevented. And deaths! I grieve that HPV vaccinations are not universally mandatory.

>
> I hope your nausea is gone now that you're done with chemo. I found radiation less pleasant than chemo in a lot of ways. All the patients had to change into gowns and sit in a waiting room with a giant TV going. Nobody talked to anybody. Occasionally a volunteer brought in a therapy dog. That was the only bright spot. And the nurses were very cheerful.
>
>

Hi, Tabitha! (Happy 2017~!)

I suffered with nausea into late November. We celebrate that I have recovered this much. The social setting for my radiation was deliberately salubrious. No change of attire. A large room of loungers was/is both waiting and treatment room. No extra stresses beyond the infusion IV bags. Our nurses are angels too. The ambiance for the radiation was pleasant enough also. Separate locations; both within 5 miles our house. Very convenient.

Middle of October I had a very bad reaction to my anti-nausea medication dexamethasone which has set me back at least another month in my recovery. Worse: this was avoidable and entirely my own fault. I had been trying to gain back the 20 pounds I had lost up til then, only to lose 20 more: disaster! Still, now I am much better than I was and on my way (how ever god-awful slow it may be) to recovery.

All things considered, I remain deeply grateful.

Tell us how Tabitha is doing?

Thank you for posting to me and thanks for being patient enough for my delayed reply/replies.



Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[1093775]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Social | Framed

poster:lil jimi thread:1091319
URL: http://www.dr-bob.org/babble/social/20160906/msgs/1093775.html